THE INVERSE EIGENVALUE PROBLEM FOR GENERALIZED JACOBI MATRICES WITH FUNCTIONAL RELATIONSHIP

被引:0
|
作者
Li, Zhibin [1 ]
Wang, Yunfei [1 ]
Li, Shuai [1 ]
机构
[1] Dalian Jiaotong Univ, Coll Math & Phys, Dalian 116028, Peoples R China
基金
中国国家自然科学基金;
关键词
Functional relationship; generalized Jacobi matrix; inverse eigenvalue problem;
D O I
暂无
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
This paper researches the inverse eigenvalue problem for generalized Jacobi matrices with functional relations hip. Give two characteristic pairs, get a generalized Jacobi matrix. Let the two characteristic pairs are the characteristic pairs of the inverse generalized eigenvalue problem. The paper discussed the existence and uniqueness of the question's solution. The possibilities are exanimated by numerical example.
引用
收藏
页码:473 / 475
页数:3
相关论文
共 50 条
  • [1] Inverse Eigenvalue Problem for Generalized Periodic Jacobi Matrices
    Bin Li, Zhi
    Zhao, Xin Xin
    Li, Wei
    [J]. PROCEEDINGS OF 2008 INTERNATIONAL PRE-OLYMPIC CONGRESS ON COMPUTER SCIENCE, VOL II: INFORMATION SCIENCE AND ENGINEERING, 2008, : 228 - 232
  • [2] The Unique of Inverse Eigenvalue Problem for a Generalized Jacobi Matrices
    Li, Zhibin
    Zhao, Xinxin
    [J]. ACC 2009: ETP/IITA WORLD CONGRESS IN APPLIED COMPUTING, COMPUTER SCIENCE, AND COMPUTER ENGINEERING, 2009, : 21 - 23
  • [3] Inverse Generalized Eigenvalue Problem for Generalized Jacobi Matrices With Linear Relation
    Li, Zhibin
    Chang, Jing
    [J]. ICMS2010: PROCEEDINGS OF THE THIRD INTERNATIONAL CONFERENCE ON MODELLING AND SIMULATION, VOL 6: MODELLING & SIMULATION INDUSTRIAL ENGINEERING & MANAGEMENT, 2010, : 369 - 372
  • [4] Inverse Eigenvalue Problem of Generalized Periodic Jacobi Matrices with Edges
    Jiang, M.
    Yang, J.
    Zuo, S.
    Li, Z.
    Jiao, L.
    [J]. 2021 3rd International Academic Exchange Conference on Science and Technology Innovation, IAECST 2021, 2021, : 211 - 214
  • [5] AN INVERSE EIGENVALUE PROBLEM FOR JACOBI MATRICES
    Jiang ErxiongDeptof Mathshanghai UniversityShanghai PRC
    [J]. Numerical Mathematics A Journal of Chinese Universities(English Series), 2000, (English Series) : 3 - 4
  • [6] AN INVERSE EIGENVALUE PROBLEM FOR JACOBI MATRICES
    Er-xiong Jiang (Department of Mathematics
    [J]. Journal of Computational Mathematics, 2003, (05) : 569 - 584
  • [7] An inverse eigenvalue problem for Jacobi matrices
    Liang, Haixia
    Jiang, Erxiong
    [J]. JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 25 (05) : 620 - 630
  • [8] An inverse eigenvalue problem for Jacobi matrices
    Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
    不详
    [J]. Math. Probl. Eng.,
  • [9] An inverse eigenvalue problem for Jacobi matrices
    Jiang, EX
    [J]. JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 21 (05) : 569 - 584
  • [10] AN INVERSE EIGENVALUE PROBLEM FOR JACOBI MATRICES
    Haixia Liang and Erxiong Jiang Department of Mathematics
    [J]. Journal of Computational Mathematics, 2007, (05) : 620 - 630